Etomidate injection recall due to presence of particulate matter

0

FDA report “Agila Specialties notified medical care organizations of a nationwide recall to the hospital/user level of 10 lots of Etomidate Injection 2 mg/mL – 10 mL and 20 mL (See the firm Press Release for a list of affected lot numbers). All of the products bear a Pfizer label. Product was distributed Nationwide to distributors, retailers, hospitals, pharmacies, and/or clinics.

The product was recalled due to the potential for small black particles, identified as paper shipper labels, to be present in individual vials; the potential for missing lot number and/or expiry date on the outer carton, and the potential for illegible/missing lot number and expiry on individual vials. Intravenous administration of particles may lead to impairment of microcirculation, phlebitis, infection, embolism and subsequent infarction.”

Other intravenous and vascular access resources that may be of interest (External links – IVTEAM has no responsibility for content).

Main page

Share.

Comments are closed.

Free Email Updates
Join 5.5K IVTEAM members. Subscribe now and be the first to receive all the latest free updates from IVTEAM!
100% Privacy. We don't spam.